Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Has fever. On crocin. What is causing fever? Help anemia?

Hi, my 3 yr old daughter falls sick very often (atleast 3 times a month) and has fever near to 102. shes always been given crocin 250 mg of meftal- p. but it never reduces. so when any antibiotic(Altacef) is given, then it will be fine. Can u please suggest what might be causing the fever. I am very much worries about the same, and also she is very anemic. i am giving her ferradol syrup, to boost her iron content. Please suggest me what has to be done with her frequent illness . regards, sasikala
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query.
As she is getting alright after antibiotic that means she is having recurrent bacterial infection.
Go for blood-complete blood checking with ESR, hemoglobin and blood culture.
To improve her resistance power give her vitamin B. complex and multivitamin syrup.
Give her Iron syrup if she is anemic.
Give her high nourishing diet.
Ok and bye.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor